# SDR AALA202108111213

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 50,760 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2877
- Condition: No Test
- Location: Emergency Lights
- Part time: 50,754 hours, 35,034 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT LIGHT ON AFT LEFT EMERGENCY POWER SUPPLY UNIT. REPLACED POWER SUPPLY UNIT PER AMM 33-51-38-0401.
